# SDR REXA2024070800506

- Difficulty date: May 7, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N302PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15302
- Aircraft time: 22,522 hours, 16,986 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Former
- Part number: SH6703657413
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FWD OVERWING EMERGENCY EXIT DOOR S/N B1392 TOP FORMER IS CRACKED.    REPAIRED IAW ENDEAVOR EA CRJ952-16640 REV IR DATED 5/12/24.
